# SDR DHL9672241C

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1518359
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR SUPPORT FLANGE AT LBL 20 HAS CORROSION FROM BS 344 TO BS 380.  REMOVED AND REPLACED FLOOR SUPPORT FROM BS 344 TO BS 360 AND FROM BS 360 TO BS 380.
